# SDR SWAA2021031651632

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD SHIELD BS 767 - BS 787; RBL 21; WL 157.   REMOVED & REPLACED SHIELD AT AFT CARGO BAY BS-767- 787 RBL-21; WL 157 IAW SRM 51-40-02-0G-0 & DWG 146A0081 REV 59191U 03-04-21
